# SDR SIMA2011339008

- Difficulty date: December 2, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 233,227 hours, 19,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE NR 4 EMERGENCY LIGHTED FLOOR STRIP INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHTED FLOOR STRIP IAW EMB AMM 33-50-12-000-801-A AND 33-50-12-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
